Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 340, NWS Atlanta, GA

October 27, 20104 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 27, 2010, 9:17 PM EDT for 4 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2010, 9:17 PM EDT (01:17 UTC)
Expired
Oct 27, 2010, 9:42 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Harris County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
796 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS52 KFFC 280117
SVRFFC
GAC145-263-269-293-280200-
/O.NEW.KFFC.SV.W.0340.101028T0117Z-101028T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT WED OCT 27 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
  TALBOT COUNTY IN WEST CENTRAL GEORGIA
  NORTH CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA
  SOUTH CENTRAL UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR WAVERLY HALL...MOVING EAST AT 35
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODLAND AND TALBOTTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3283 8481 3284 8470 3283 8457 3284 8455
      3286 8427 3260 8427 3264 8482
TIME...MOT...LOC 0118Z 271DEG 29KT 3273 8470

$$
1 follow-up statement
679 
WWUS52 KFFC 280142
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT WED OCT 27 2010

GAC145-263-269-293-280152-
/O.CAN.KFFC.SV.W.0340.000000T0000Z-101028T0200Z/
TAYLOR GA-HARRIS GA-TALBOT GA-UPSON GA-
942 PM EDT WED OCT 27 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL UPSON...
TALBOT...EASTERN HARRIS AND NORTH CENTRAL TAYLOR COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3283 8481 3283 8470 3283 8457 3284 8455
      3286 8427 3260 8427 3264 8482
TIME...MOT...LOC 0142Z 271DEG 29KT 3272 8447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 8:45 PM EDT, 32 minutes earlier.

Area forecast discussion, Oct 27, 8:45 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED OCT 27 2010

.UPDATE...
AREA OF SHOWERS AND THUNDERSTORMS CONTINUING TO AFFECT MUCH OF
NORTHCENTRAL-CENTRAL GEORGIA THIS EVENING. ISOLATED STRONG STORMS
STILL POSSIBLE...WITH GUSTY WINDS BEING THE MAIN THREAT. SUSPECT THAT
MOST OF THE ACTIVITY SHOULD BE SOUTH OF ATLANTA METRO AREA BY
MIDNIGHT...BUT WITH FRONT STILL MEANDERING ACROSS NORTH GEORGIA
NOT CONFIDENT ENOUGH TO DROP MENTION OF THUNDER OTHER THAN IN THE
EXTREME NORTH. FOR THE MOST PART TEMPS LOOK OKAY AND HAVE MADE
ONLY MINOR ADJUSTMENTS.

49
&&

.PREV DISCUSSION... /ISSUED 802 PM EDT WED OCT 27 2010/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
/ISSUED 349 PM EDT WED OCT 27 2010/
THE COLD FRONT IS SITUATED ACROSS NORTHWEST GEORGIA...ACCORDING TO
LATEST HAND ANALYSIS. CONVECTION FIRING ALONG AND AHEAD OF THE
FRONTAL BOUNDARY...AND THE RISK FOR ISOLATED SEVERE STORMS
CONTINUES THROUGH TONIGHT. OVERALL...EMBEDDED THUNDERSTORMS ARE
SCATTERED AT BEST...AND FOCUS HAS BEEN ON BRIEF CIRCULATIONS
WITHIN THE ACTIVITY. SPC DAY 1 OUTLOOK HAS THE WATCHED AREA IN A
SLIGHT RISK FOR SEVERE WEATHER...WITH THE PRIMARY THREATS BEING
ISOLATED TORNADOES AND DAMAGING WINDS. MODERATE INSTABILITIES AND
DECENT SHEAR DEGRADE INTO THE OVERNIGHT HOURS...WITH MORE STABLE
CONDITIONS DOMINATING WITH THE LOSS OF DIURNAL HEATING. EXPECT 1
TO 1.5 INCHES OF ADDITIONAL RAINFALL POSSIBLE THROUGH THE EARLY
EVENING...THEN GENERALLY LESS THAN 0.5 INCHES OVERNIGHT. AT THIS
POINT...24 HOUR TOTALS ARE STILL 1 TO 2 INCHES IN MOST
AREAS...LOCALLY HIGHER AMOUNTS OF 3 OR MORE INCHES HAVE BEEN
REPORTED...AND FFG SUGGESTS THAT MOST AREAS CAN HANDLE ANY
ADDITIONAL RAINFALL. WILL HAVE TO MONITOR PORTIONS OF W AND NE GA
WHICH HAVE RECEIVED 3 INCHES OR MORE AS ADDITIONAL CONVECTION
MOVES THROUGH THOSE AREAS.

NAM AND GFS SEEM A LITTLE TOO FAST WITH PUSHING THE FRONT THROUGH
OVERNIGHT AND INTO THURSDAY. CONSIDERING THE CURRENT TEMPERATURES
AND THE LOWER DEWPOINTS NOSING INTO NW GA...THE ECMWF SEEMS TO HAVE
A BETTER HANDLE ON THE SITUATION...SO HAVE GENERALLY GONE WITH ITS
SLOWER SOLUTION. ACTIVITY ACROSS N GA IS EXPECTED TO BECOME LESS
ROBUST OVERNIGHT...WITH THE FRONT MOVING INTO CENTRAL GA BY THURSDAY
AFTERNOON...AND THEN QUICKLY PUSH SOUTH OF THE CWA BY EVENING. DRY
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...WITH NORTHWEST FLOW
USHERING COOLER TEMPERATURES INTO THE STATE. LIKELY POPS OVERNIGHT
ACROSS PORTIONS OF N AND CENTRAL GA BECOME CHANCE POPS ACROSS
CENTRAL GA BY 12Z...THEN SLIGHT CHANCE POPS IN THE AFTERNOON ACROSS
CENTRAL GA. DRY CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE
REMAINDER OF THE SHORT TERM AS THE HIGH PRESSURE SETTLES IN.

AS GFS AND NAM SEEM TO HAVING TIMING DIFFICULTIES WITH THE PASSAGE
OF THE FRONT...HAVE HAD TO PLAY WITH DEW POINTS AND TEMPERATURES
THROUGH THE NEXT 24 HOURS. OVERALL...HAVE KEPT DEW POINTS A LITTLE
ON THE WARMER SIDE...FINALLY BRINGING THE UPPER 30 AND LOW 40 DEW
POINTS INTO NW GA BY 18Z. TENDED TOWARDS THE WARMER SIDE OF
GUIDANCE LOWS FOR THURSDAY MORNING WITH AMPLE CLOUD COVER AND
SHOWER ACTIVITY KEEPING THINGS FROM COOLING. ALSO INCREASED
THURSDAY HIGH TEMPERATURES BY A FEW DEGREES TO AGREE WITH A
DELAYED FRONTAL PASSAGE. GUIDANCE SEEMS IN LINE WITH THE MORE
CHILLY TEMPERATURES FRIDAY...SO GENERALLY WENT WITH A BLEND OF THE
MODELS. OVERALL...FRONTAL PASSAGE STILL LOOKS TO FOLLOW A MORE
FLAT BUT DIURNAL TREND...SO DID NOT HAVE TO MASSAGE GRIDS FOR A
MORE DRASTIC NON-DIURNAL COOLING PATTERN.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
/ISSUED 349 PM EDT WED OCT 27 2010/
DRY HIGH PRESSURE DOMINATES THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK. WITH SHIFTING RIDGE AXIS AND LOW PRESSURE DEVELOPING OVER THE
OHIO RIVER VALLEY...SOUTHERLY FLOW SETS UP BY EARLY WEEK...WITH
SLIGHT CHANCE TO CHANCE POPS ENTERING IN LATE MONDAY. MODELS IN
AGREEMENT WITH THE DEVELOPMENT OF A SECOND LARGE LOW PRESSURE SYSTEM
DROPPING FROM CANADA INTO THE DEEP SOUTH AND POSSIBLY OVER THE
NORTHERN GULF. THIS SYSTEM COULD MAKE THE LATTER HALF OF NEXT WEEK
INTERESTING...WITH ANOTHER CHANCE FOR SOME ACTIVE WEATHER. AT THIS
POINT...LONG TERM GRIDS LOOK GOOD...SO NO MAJOR CHANGES AT THIS
POINT.

31/LGB

AVIATION...
00Z UPDATE...
STRONGEST LINE OF STORMS MOVED THROUGH ATL METRO SITES AND IS
AFFECTING AHN AND NEXT CSG. ATL WILL STILL SEE SOME HEAVIER SHOWERS
THROUGH 02Z AND THEN -SHRA POSSIBLE AT ALL SITES OVERNIGHT. MAIN
CONCERN FOR TS WOULD BE AT AHN AND CSG. ANY GUSTS OVERNIGHT WILL BE
ASSOCIATED WITH SHRA/TSRA. EXPECTING GUSTS 22-25KTS THURSDAY
AFTERNOON BEHIND THE FRONT. BIG CHALLENGE WILL BE CIGS AND VSBYS
THURSDAY MORNING...CURRENTLY FORECASTING LIFR-IFR CIGS...BUT HEIGHT
OF CIGS IS SOMEWHAT UNCERTAIN. THINK THE MODELS MAY CLEAR SITES OUT
A LITTLE TOO QUICKLY. EXPECTING VSBYS IN THE IFR TO MVFR RANGE IN
THE MORNING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON PRECIP...CIGS AND VSBYS OVERNIGHT. LOW
CONFIDENCE ON HEIGHT OF CIGS AND TIMING THURSDAY MORNING. HIGH
CONFIDENCE ON WIND.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  77  44  70  40 /  60  30   0   0   0
ATLANTA         66  73  44  68  45 /  60  20   0   0   0
BLAIRSVILLE     58  70  36  64  34 /  20  10   0   0   0
CARTERSVILLE    61  73  40  65  36 /  50  20   0   0   0
COLUMBUS        69  79  48  71  43 /  60  40   0   0   0
GAINESVILLE     66  76  43  67  43 /  50  20   0   0   0
MACON           68  80  45  70  38 /  60  40   0   0   0
ROME            60  74  37  66  35 /  40  10   0   0   0
PEACHTREE CITY  67  75  38  67  35 /  70  30   0   0   0
VIDALIA         69  85  54  73  46 /  40  40  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 27, 8:50 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT WED OCT 27 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
850 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS EXPECTED TONIGHT ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM SUMMERVILLE TO
BLAIRSVILLE.

.SYNOPSIS...
A DEEP UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE GREAT
LAKES REGION CONTINUES TO PUMP WARM GULF MOISTURE ACROSS THE
SOUTHEASTERN STATES.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH.

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE GREAT LAKES
REGION CONTINUES TO PUMP WARM GULF MOISTURE OVER THE SOUTHEASTERN
STATES. THIS UPPER LEVEL LOW IS EXPECTED TO CONTINUE MOVING NE
INTO CANADA WITH ITS ASSOCIATED SURFACE FRONT MOVING SLOWLY
SOUTHWARD THROUGH GEORGIA BY THURSDAY AFTERNOON. WITH MODERATE
INSTABILITY AND SHEAR AND A MOIST ENVIRONMENT IN PLACE SHOWERS AND
ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THURSDAY...OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 27, 6:50 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT WED OCT 27 2010

GAZ037-038-049-050-272330-
650 PM EDT WED OCT 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GREENE...
MORGAN...OCONEE AND OGLETHORPE COUNTIES UNTIL 730 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER APALACHEE...MOVING EAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GREENE...
MORGAN...OCONEE AND OGLETHORPE COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE MADISON...BOSTWICK...
APALACHEE...SALEM...GRESHAMVILLE...WRAYSWOOD...ROSE HILL...
PENFIELD...STEPHENS...MAXEYS...HUTCHINGS...WOODVILLE...PHILOMATH AND
LEXINGTON.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 27, 7:02 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT WED OCT 27 2010

GAZ039-051-272345-
702 PM EDT WED OCT 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALIAFERRO AND
WILKES COUNTIES UNTIL 745 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LYNEVILLE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALIAFERRO
AND WILKES COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE CARTERS GROVE...LYNEVILLE...ALEXANDER STEPHENS
PARK...CRAWFORDVILLE...SANDY CROSS...TYRONE...CELESTE...FICKLIN...
LUNDBERG...WASHINGTON...ROCKY CREEK FIRE DEPT....AONIA...DANBURG...
METASVILLE AND HOLLIDAY PARK.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Oct 27, 7:11 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     EATONTON                33.33N 83.39W
10/27/2010                   PUTNAM             GA   PUBLIC

            AT LEAST 12 TREES DOWN IN THE TOWN OF EATONTON. POWER IS
            OUT. DOWNED TREES ARE BLOCKING SOME ROADS.

&&

KMCMULLE
Special weather statement, Oct 27, 7:52 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT WED OCT 27 2010

GAZ039-050-051-058>062-067>072-280015-
752 PM EDT WED OCT 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN UPSON...JONES...PIKE...MONROE...LAMAR...MERIWETHER...BUTTS...
HANCOCK...PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES
COUNTIES UNTIL 815 PM EDT...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM METASVILLE TO BLOUNT...MOVING EAST AT 35
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS UPSON...
JONES...PIKE...MONROE...LAMAR...MERIWETHER...BUTTS...HANCOCK...
PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES COUNTIES
THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BLOUNT...COLLIER...HIGH FALLS STATE PARK...FORSYTH...LIBERTY
HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...WILLARD...HARMONY...
ROCK EAGLE 4-H CENTER...PHOENIX...MCELHENEYS CROSSROADS...MONTICELLO
AND FLOVILLA.
Special weather statement, Oct 27, 8:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT WED OCT 27 2010

GAZ039-050-051-058>062-280100-
815 PM EDT WED OCT 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR SIZED HAIL AND 40 MPH WINDS IN
BUTTS...HANCOCK...PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND
WILKES COUNTIES UNTIL 900 PM EDT...

AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROBINSON TO INDIAN SPRINGS STATE PARK...
MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BUTTS...
HANCOCK...PUTNAM...JASPER...WARREN...TALIAFERRO...GREENE AND WILKES
COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE PIEDMONT...JACKSONVILLE...SHOULDERBONE...WARFIELD...
ROCKVILLE...OCONEE SPRINGS PARK...HARMONY...ROCK EAGLE 4-H CENTER...
MCELHENEYS CROSSROADS...INDIAN SPRINGS STATE PARK...FLOVILLA...
VEAZEY...CAREY...UNION POINT AND SILOAM.
Special weather statement, Oct 27, 9:11 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT WED OCT 27 2010

GAZ067-069-078-079-280200-
911 PM EDT WED OCT 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HARRIS...TALBOT...UPSON AND MERIWETHER COUNTIES UNTIL 1000 PM
EDT...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINE MOUNTAIN VALLEY TO CATAULA...MOVING
EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS...
TALBOT...UPSON AND MERIWETHER COUNTIES THROUGH 1000 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PINE MOUNTAIN VALLEY...
CATAULA...HAMILTON...ELLERSLIE...WAVERLY HALL...WAVERLY HALL...
SHILOH...BAUGHVILLE...FLINT HILL...OLIVE BRANCH...MANCHESTER...
WOODLAND...GENEVA...TALBOTTON AND PLEASANT HILL.

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.